Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    123
  • views
    23749

Week 17 Day 128

leelowe1

248 views

One step forward, two steps back. I am going to have to cut back on the amount and frequency of my topicals as my skin is so red, parched and at times, itchy. For the past few days, I've had to moisturizer before any topicals and at times, it has burned something fierce. This happened for a few weeks before my eczema exploded when I was on the regimen.

This will probably make me breakout more but I'd rather cut back than have to stop completely. Starting tonight, I will HEAVILY moisturizer before Aczone and will skip my differin treatment for tonight and maybe tomorrow if my skin till feels like this. I also have to be careful not to get moisturizer under my neck as it is irritating my fragile skin there.

Acne wise, I have a few clogged pores and some inflamed acne coming on my chin which is no fun. My period is here so that's not helping matters. Just so tired of dealing......

Lord have Mercy on me. Please let me not fall back into depression because of this. Stretch my patience and allow me to see that I am so much more than my skin.



1 Comment


It sounds like the purging is a lot less--which is great to hear! And I know the sensitivity and redness is no fun, but I hope that cutting back on the topicals will help. I hope things keep improving for you--I'm rooting for you! I know this is incredibly hard and that you feel like it's been such a rollercoaster and are probably SO sick of dealing with acne..but you are doing so well. And you're doing everything you can possibly do. Hang in there and let me know if you need anything!

:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×